References

  1. Bedratyuk L. Weitzenböck derivations and the classical invariant theory, I:Poincaré series. Serdica Math. J. 2010, 36 (2), 99-120.
  2. Bedratyuk L., Ilash N. The degree of the algebra of covariants of a binary form. J. Commut. Algebra 2015, 7 (4), 459-472.
  3. Benson D.J. Polynomial Invariants of Finite Groups. In: London Math. Soc., Lecture Note Ser. 190. Cambridge Univ. Press, 1993.
  4. Hilbert D. Uber die vollen Invariant systemes. Math. Ann. 1893, 42 (3), 313-373. doi: 10.1007/BF01444162
  5. Ilash N. The Poincaré series for the algebras of joint invariants and covariants of $n$ linear forms. C. R. Acad. Bulgare. Sci 2015, 68 (6), 715-724.
  6. Luna D. Sur les orbites fermées des groupes algébriques róductifs. Invent. Math. 1972, 16 (1), 1-5. doi: 10.1007/BF01391210
  7. Springer T.A. Invariant theory. In: Lecture Notes in Mathematics, 585. Springer-Verlag, Berlin and New York, 1977. doi: 10.1007/BFb0095644
  8. Springer T. On the invariant theory of $SU_2$. Indag. Math. 1980, 42 (3), 339-345.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.